# SDR SWAA2018031220351

- Difficulty date: March 7, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 47,083 hours, 27,507 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB, HSS 129.5,  4TH STIFFENER FROM FORWARD SPAR CRACKED.    REPAIRED THE STIFFENER IAW SRM.
